I can't remember exactly when this started (definitely within the last week or two). I've been noticing that my sense of taste has been altered. I have had somewhat a metallic taste (not overwhelming) in the last few days. The roof of my mouth also feels numb but numb may be the wrong choice of word because I can feel with it. The best way I can describe the sensation is the way the roof of your mouth would feel after applying benzocaine (Ambesol) on it MINUS the numbness.
I can't really pinpoint a change in my lifestyle/habit that I could attribute this to which has me concerned. About 2 weeks ago, I did start taking creatine every other day (no more than 2 spoons per day) with my workouts.
I also finished up some medication I was on at the end of september, could it be delayed reaction (maybe the drug I was on is fat soluble? I've been exercising heavily ni the last 3 wks).
I went to my physician yesterday who didn't seem concerned about it and thinks it would just go away in time. He looked in my mouth and saw nothing abnormal. He reassured me that he's sees other things that can't be explain that just go away in time. Is this something I should be concerned about?!?!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.